# SDR SWAA2014032426487

- Difficulty date: March 13, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 56,954 hours, 45,461 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952358
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, OUTER DOOR HANDLE SKIN CUT OUT, AFT UPPER CORNER SKIN CRACKED COMMON TO FASTENER HOLE.  REPAIRED SKIN IAW EA.
